MAUDE Adverse Event Report: KENTEC MEDICAL, INC AMERITUS HAVE-A-HEART PROBE COVER; TEMPERATURE PROBE COVER

KENTEC MEDICAL, INC AMERITUS HAVE-A-HEART PROBE COVER; TEMPERATURE PROBE COVER
Model Number 175-S
Health Effect - Clinical Code No Information (3190)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that on 2 occasions, the thermal probe cover has caused false low skin temperature readings and increased the isolette temperature, thus elevating the patient's internal body temperature.The actual temperature probe is primarily responsible for temperature readings, so it is currently unknown if the probe is not to be at fault for these incidences.At this time, the customer has not provided any product for investigation/analysis, and it is unknown if the product will eventually be returned.At this time, investigation has not commenced, awaiting more information from the customer.This type of complaint on this device is extremely rare.

Brand Name
AMERITUS HAVE-A-HEART PROBE COVER
Common Device Name
TEMPERATURE PROBE COVER
Manufacturer (Section D)
KENTEC MEDICAL, INC
17871 fitch
irvine CA 92614
MDR Report Key7693923
Report Number2080225-2018-00701
Device Sequence Number1405507
Product Code KGX
UDI-Device Identifier10817522010175
UDI-Public10817522010175
Combination Product (Y/N)N
PMA/510(K) Number
NOT APPLIC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number175-S
Device Catalogue Number175S
Device Lot Number040418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 WK
Patient Weight1